Jump to content
CrazyBoards.org

SSRI (Luvox) agitation panic feelings crying side effects?


Recommended Posts

Im on a higher dose of luvox (150 mg twice daily) for some time (3 months) now following a major depression after my smoking cessation. Lately I am starting to feel a real discomfort during the day, with crying, panic feelings, just not feeling good at all. During the afternoon it disappears mostly until the next morning again.

Is this something that can be caused by the meds?

Link to comment
Share on other sites

Im on a higher dose of luvox (150 mg twice daily) for some time (3 months) now following a major depression after my smoking cessation. Lately I am starting to feel a real discomfort during the day, with crying, panic feelings, just not feeling good at all. During the afternoon it disappears mostly until the next morning again.

Is this something that can be caused by the meds?

Sometimes a given medication is just not suitable for a given person. Luvox used to cause me agitation. You should talk to your dr about switching ssris. There is plenty of choice out there - zoloft, prozac, lexapro, paxil and celexa.

On a side note, luvox has the shortest half life of any ssri. Are you feeling these effects just before a dose is due? If so that would make sense as the amount in your system would be at its lowest at that time.....

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...